# SDR PLG41896G6

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corrosion
- Location: Bs 235-292.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION FOUND ON STRUCTURE UNDER GALLEY FLOOR AREA.  MAINTENANCE REMOVED CORROSION AND REPAIRED DAMAGE IAW SAAB SRM CHAPTER 51.  MAINTENANCE TREATED AND REPAINTED IAW SAAB SRM CHAPTER 51.  (X)
